# SDR USAA061324

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 14 BETWEEN STA 277 AND STA 294.5 CRACKED.  REMOVED DAMAGED INTERCOSTAL AND INSTALLED NEW PART IAW DWG 65-45807, DEFECT SIZE: .250 INCH.
